| Model Number |
M14 |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Urinary Tract Infection (2120)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The identification code, uca-pmc13.02, is not associated with a design or manufacturing-related complaint issue.Therefore, a detailed investigation or batch record review is not required.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092, manufacturing site: 3005471919.
Event or Problem Description
Consumer's wife reports her husband has had "multiple utis in the 13 yrs he has used this product." she states he "has had utis over the years he has cathed but they were not often.Starting this past on (b)(6) 2025, is when they became recurrent.He recently had a ct with contrast which found a diverticulum and he is going to discuss this with his urologist at an upcoming appt later this month.Most recently of this past tuesday his internist checked his urine as he stated it looked very "trashy" and they found >100cfu of klebsiella in the urine culture.He is on a treatment course right now of keflex for 5 days.Prior to december wife states he has had multiple utis with various bacteria noting a >100 cfu of enterococcus uti in march and in february had a >100k of pseudomonas infection she actually administered iv antibiotics to him for 7 days of meropenem.She states since dec - march he has been on various treatment doses from 5- 7 days of either macrobid, keflex and ampicillin.During that time was also on a low dose 20 day antibiotic treatment dose (name unknown).He gets relief but then typically just 4 days or so later being off antibiotics, he gets symptomatic once again.His symptoms she said are usually his urine "looks trashy" and he doesn't have severe symptoms at the beginning but then suddenly he will have severe lower back pain, running down his leg.He hasn't been good about water intake - she is now having him drink 2, 16 ounces every day as well as added some pure cranberry juice to his diet along with probiotics due to all the antibiotics but nothing seems to be helping.He always washes his hands always prior to cic.To apply lubricant, he dips the catheter in a multi-use big long tube of mckesson lubricating jelly." consumer was advised of the potential cause of possible contamination doing this.Advised to use the sterility of the packaging to open and squeeze lubricant onto the catheter prior to use.He is not circumcised but takes caution to pull back skin when cleansing meatus with cotonelle bran hypoallergic wipes.This emdr covers the unknown number of catheters associated with the utis.